Disc and Sphere Bundles Over Homotopy Spheres.

Rodolfo De Sapio

Mathematische Zeitschrift (1968)

  • Volume: 107, page 232-236
  • ISSN: 0025-5874; 1432-1823

How to cite


De Sapio, Rodolfo. "Disc and Sphere Bundles Over Homotopy Spheres.." Mathematische Zeitschrift 107 (1968): 232-236. <http://eudml.org/doc/171068>.

author = {De Sapio, Rodolfo},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {232-236},
title = {Disc and Sphere Bundles Over Homotopy Spheres.},
url = {http://eudml.org/doc/171068},
volume = {107},
year = {1968},

AU - De Sapio, Rodolfo
TI - Disc and Sphere Bundles Over Homotopy Spheres.
JO - Mathematische Zeitschrift
PY - 1968
VL - 107
SP - 232
EP - 236
KW - topology
UR - http://eudml.org/doc/171068
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.